# SDR DALA2025022601483

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 74,301 hours, 34,830 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3269 DISC: DIRTY SOCK ODOR DETECTED MID CABIN FORWARD UPON FINAL APPROACH AND LANDING. C/A: COMPLETED STEPS 1-4 FOR CARD # 0550-2002. (534407). FINISHED REMAINING STEPS OF CARD 0550-2002. C/W AMDS WORK CARD 4916-2001. C/W LEVEL B DECONTAMINATION PER A320 AMM 21-00-00-615-803-A. NO SCENT REMAINING. (LP: 6695160)
